MAUDE Adverse Event Report: COVIDIEN MONOJECT 4 QT CT CONT - RED; CONTAINER, SHARPS

COVIDIEN MONOJECT 4 QT CT CONT - RED; CONTAINER, SHARPS
Model Number 8881676236
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports the tabs on the lid are breaking.There was no patient harm.

Brand Name
MONOJECT 4 QT CT CONT - RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10927719
Report Number1282497-2020-09694
Device Sequence Number10899070
Product Code MMK
UDI-Device Identifier10884521018853
UDI-Public10884521018853
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881676236
Device Catalogue Number8881676236
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date12/01/2020
Patient Sequence Number1